No Cover Image

Journal article 849 views

Breaking discrete symmetries in broken gauge theories

Thomas Appelquist, Yang Bai, Maurizio Piai Orcid Logo

Physical Review D, Volume: 72, Issue: 3

Swansea University Author: Maurizio Piai Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1103/PhysRevD.72.036005

Published in: Physical Review D
Published: 2005
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3